Stability in distribution for a class of diffusions with jump
Bull. Korean Math. Soc. 1997 Vol. 34, No. 2, 287-293
Youngmee Kwon
Hansung University
Abstract : We consider diffusions which are solutions of stochastic differential equations whose operator is a sum such that one component is an elliptic operator and the other one an integral one. We derive, under some conditions, that the transition probability $p(t,x,dy)$ converges as $t\rightarrow\infty$.
Keywords : diffusion, invariant probability, stable in distribution
MSC numbers : Primary 60J60, 60J65, 60G44, Secondary 60K25, 58G32
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd